Journal of Geometry and Symmetry in Physics

Harmonic Spheres and Yang--Mills Fields

Armen Sergeev

Full-text: Open access

Abstract

We study a relation between harmonic spheres in loop spaces of compact Lie groups and Yang--Mills fields on the Euclidean four-space $\mathbb R^4$.

Article information

Source
J. Geom. Symmetry Phys., Volume 27 (2012), 1-25.

Dates
First available in Project Euclid: 26 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495764125

Digital Object Identifier
doi:10.7546/jgsp-27-2012-1-25

Mathematical Reviews number (MathSciNet)
MR3026384

Zentralblatt MATH identifier
1275.81067

Citation

Sergeev, Armen. Harmonic Spheres and Yang--Mills Fields. J. Geom. Symmetry Phys. 27 (2012), 1--25. doi:10.7546/jgsp-27-2012-1-25. https://projecteuclid.org/euclid.jgsp/1495764125


Export citation